MathSciNet Relay Station
MathSciNet bibliographic data
MR401987 (53 #5810) 22E45
Tuong Ton That On holomorphic representations of symplectic groups. Bull. Amer. Math. Soc. 81 (1975), no. 6, 1069–1072.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement